Correcting for survey nonresponse using variable response propensity

Peress, Michael . Journal of the American Statistical Association 2010. 105 (492) :1418-1430

Locate this article in:

Bibtex

@article{CIS-253411,
  Author = {Peress, Michael},
  Title = {Correcting for survey nonresponse using variable response propensity},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {492},
  Year = {2010},
  Pages = {1418--1430},
  Keywords = {Nonresponse bias, Weighting, continuum of resistance}
}

Similar articles